MathSciNet Relay Station
MathSciNet bibliographic data
MR1453865 11B85 (68Q45 68R15)
Pomerance, Carl; Robson, John Michael; Shallit, Jeffrey Automaticity. II. Descriptional complexity in the unary case. Theoret. Comput. Sci. 180 (1997), no. 1-2, 181–201.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement